# SDR 2013FA0000635

- Difficulty date: October 10, 2013
- Submitted: November 15, 2013
- Operation: General aviation
- Aircraft: N400TN
- Make and model: Cirrus SR22
- Aircraft serial: 2957
- Engine: Cont IO550N
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Attach Fitting
- Part number: 226150026
- Condition: Worn
- Location: Wastegate
- Part time: 434 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE WEAR NOTED AT SLAVE, RT, WASTEGATE BUTTERFLY SHAFT CONTROL ATTACHMENT TAB.   WEAR ON ATTACH POINT OF ACTIVATOR LINKAGE ALSO.  ENGINE HAS BEEN ALTERED STC SE10589SC TORNADO ALLEY TURBO INSTALL.  NEED TO REQUIRE RECURRING DETAILED INSPECTIONS OF THIS AREA.  RECOMMENDS INSTALLATION OF A CABLE INTERCONNECT SYSTEM IN PLACE OF THE SOLID ROD.  KIT PN 22-565003, HOWEVER NO SERVICE INFO.
